# SDR DHL2003805500

- Difficulty date: August 11, 2003
- Submitted: November 22, 2003
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 78,174 hours, 28,879 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Fuselage
- Part time: 78,174 hours, 28,897 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE SECTION INTERIOR LEFT TUNNEL CHANNEL CRACKED 2.000, STA 17.000, L32L - L35L.  REMOVED CRACKED CHANNEL IAW SRM 51-1-20C AND SRM 51-1-21 PG 1.  FABRICATED CHANNEL IAW SRM 51-1-4 PG 1-5, SRM 53-3-3 FIG 2.  PERFORMED HEAT TREATMENT TO CHANNEL IAW SRM 51-1-1 PG 17.  CLEANED, TREATED AND PRIMED CHANNEL IAW SRM 51-1-8B.  INSTALLED NEW CHANNEL ON NOSE SECTION INTERIOR LEFT TUNNEL STA 17.000, L32L - L35L IAW SRM 51-1-21 PG 1 SRM 51-1-20D PG 9.
